# SDR 96ZZZX5596

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Royal Aircraft Services, LLC, repair station JZRR651K
- Aircraft: N40RC
- Make and model: Cessna P210N
- Aircraft serial: P21000261
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12124139
- Condition: Cracked
- Location: Fs 166.40
- Part time: 6,995 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ANTENNA FROM TOP OF TAILCONE, FOUND CRACKS IN SKINS P/N 1210504-4 AND P/N 1210504-6.  FURTHER INVESTIGATION REVEALED REPAIRED BULKHEAD.  PREVIOUSLY INSTALLED REPAIR AND SKIN DOUBLER FOUND CRACKED AS WELL.  POOR LOCATION FOR ANTENNA INSTALLATION DUE TO LIGHT STRUCTURE.  CONTRIBUTING WAS POOR QUALITY OF REPAIR TO BULKHEAD AND SKIN DOUBLER.
